# SDR DALA2016042103159

- Difficulty date: April 18, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 38,549 hours, 32,592 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DAMAGED.  REPAIRED EDGE FLANGE IAW SRM 52-01-01.
